EconPapers    
Economics at your fingertips  
 

Fundamental matrix solutions of piecewise smooth differential systems

Luca Dieci and Luciano Lopez

Mathematics and Computers in Simulation (MATCOM), 2011, vol. 81, issue 5, 932-953

Abstract: We consider the fundamental matrix solution associated to piecewise smooth differential systems of Filippov type, in which the vector field varies discontinuously as solution trajectories reach one or more surfaces. We review the cases of transversal intersection and of sliding motion on one surface. We also consider the case when sliding motion takes place on the intersection of two or more surfaces. Numerical results are also given.

Keywords: Piecewise smooth dynamical systems; Filippov; Sliding modes; Fundamental matrix (search for similar items in EconPapers)
Date: 2011
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475410003186
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:81:y:2011:i:5:p:932-953

DOI: 10.1016/j.matcom.2010.10.012

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:81:y:2011:i:5:p:932-953